# SDR 2017FA0000656

- Difficulty date: November 18, 2017
- Submitted: December 21, 2017
- Operation: General aviation
- Aircraft: N4761W
- Make and model: Gulstm 114
- Aircraft serial: 14091
- Aircraft time: 2,534 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 7550041
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR DRAG BRACE FAILED AND IS DETERMINED TO BE THE PRIMARILY CAUSE OF THE FAILURE OF THE NOSE GEAR DOWN AND LOCKED POSITION AND THE FALSE INDICATION TO THE PILOT. PILOT STATED WHEN HE LOWERED THE LANDING GEAR TO LAND HE INITIALLY RECEIVED TWO MAIN GEAR DOWN AND LOCKED GREEN LIGHTS, HE THEN CYCLED THE GEAR HANDLE AND THEN RECEIVED THREE GREEN LIGHTS, AN INDICATION THAT ALL LANDING GEAR ARE DOWN LOCKED. UPON LANDING THE AIRCRAFT THE NOSE LANDING GEAR COLLAPSED SHORTLY AFTER TOUCHDOWN.
